EconPapers    
Economics at your fingertips  
 

Correction Note on New Multicollinearity Indicators

José Dias Curto and José Castro Pinto

International Statistical Review, 2008, vol. 76, issue 2, 298-299

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/j.1751-5823.2008.00052.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:istatr:v:76:y:2008:i:2:p:298-299

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0306-7734

Access Statistics for this article

International Statistical Review is currently edited by Eugene Seneta and Kees Zeelenberg

More articles in International Statistical Review from International Statistical Institute Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:istatr:v:76:y:2008:i:2:p:298-299